Self-adjoint extensions of singular third-order differential operator and applications


Bairamov E., SERTBAŞ M. , İSMAİLOV Z.

2nd International Conference on Analysis and Applied Mathematics (ICAAM), Shymkent, Kazakhstan, 11 - 13 September 2014, vol.1611, pp.177-182 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1611
  • Doi Number: 10.1063/1.4893826
  • City: Shymkent
  • Country: Kazakhstan
  • Page Numbers: pp.177-182

Abstract

In this work, a self-adjoint extensions of the minimal operator generated by symmetric linear differential expressions for third order with self-adjoint operator coefficients in the Hilbert space of Hilbert space valued functions defined in right and separated left-right semi-axes in terms of boundary values are investigated. The obtained results are supplied by the applications in both cases.